Alert archive / Arkansas / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 69, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Feb 26, 2000, 8:46 AM CST for Arkansas County, Desha County, Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2000, 8:46 AM CST (14:46 UTC)
- Expired
- Feb 26, 2000, 9:35 AM CST
- In force
- 49 min
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
Counties Arkansas County, AR, Desha County, AR
The radar
The Little Rock radar (KLZK), 122 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 2.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KLIT 261447 SVRLIT ARC001-041-261535- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 846 AM CST SAT FEB 26 2000 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ARKANSAS COUNTY IN SOUTHEASTERN ARKANSAS DESHA COUNTY IN SOUTHEASTERN ARKANSAS * UNTIL 935 AM CST * AT 845 AM CST...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED FROM 10 MILES WEST OF DEWITT TO 5 MILES WEST OF DUMAS...MOVING EAST AT 35 MPH. THE MAIN THREAT IN THE WARNING AREA IS STRONG TO DAMAGING WINDS. SOME WIND DAMAGE MAY OCCUR...SUCH AS DOWNED TREES OR TREE LIMBS AND POWER LINES. THE STORMS MAY ALSO PRODUCE HAIL IN SOMDE AREAS. FOR YOUR PROTECTION...GO INDOORS UNTIL THE STORMS PASS. 49/46
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 12:15 AM CST, 8 hours 31 minutes earlier.
Area forecast discussion, Feb 26, 12:15 AM CST, 8 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1215 AM CST SAT FEB 26 2000 COLD FRONT BECOMING ACTIVE IN WESTERN ARKANSAS EARLY THIS MORNING. SCATTERED STRONG/SEVERE THUNDERSTORMS DEVELOPING ALONG FRONT...AND SEVERE THUNDERSTORM WATCH ISSUED UNTIL 5 AM FOR NORTHERN/WESTERN ARKANSAS. LATER THIS MORNING/AFTERNOON...FRONT TO MOVE THROUGH ARKANSAS. COULD SEE SOME SEVERE WEATHER CENTRAL/EAST...WITH THUNDERSTORMS BECOMING LIKELY. FARTHER WEST...DRIER AIR/DECREASING CLOUDS EXPECTED. SATURDAY NIGHT...SOME LEFTOVER SHOWERS IN EASTERN ARKANSAS... OTHERWISE PARTLY CLOUDY AND MUCH COOLER. DRY WEATHER IN THE FORECAST SUNDAY THROUGH WEDNESDAY WITH TEMPERATURES REMAINIbNG ABOVE NORMAL. (46) .LIT...NONE.
In the hours before
Local storm report, Feb 26, 3:55 AM CST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
355 AM CST SAT FEB 26 2000
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1209 AM CAMDEN AR WIND DAMAGE
02/26/00 OUACHITA INTERSECTION OF STATE
HIGHWAYS 376 AND 7. TREES
AND POWER LINES DOWN. 1 HOUSE
DAMAGED...1 TRAILER DAMAGED...
1 SHED DAMAGED...1 BARN
DAMAGED. REPORT FROM
OUACHITA COUNTY SHERIFFS
OFFICE AND OUACHITA COUNTY
OFFICE OF EMERGENCY
MANAGEMENT
0155 AM POTTER AR .75 INCH HAIL
02/26/00 POLK REPORT FROM POLK COUNTY
SHERIFFS OFFICE.
0328 AM CONWAY AR .5 INCH HAIL
02/26/00 FAULKNER REPORT FROM ARKANSAS
DEPARTMENT OF EMERGENCY
MANAGEMENT HEADQUARTERS.
22Local storm report, Feb 26, 7:45 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
745 AM CST SAT FEB 26 2000
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0500 AM SHERWOOD AR .25 INCH HAIL
02/26/00 PULASKI ON HIGHWAY 67
0650 AM FURLOW AR WIND DAMAGE
02/26/00 LONOKE POWER LINE DOWN AT
HIGHWAYS 236 AND 89
25The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 12:37 AM CST | Severe Thunderstorm Warning | LZK | Scott | 63 min |
| Feb 26, 1:25 AM CST | Severe Thunderstorm Warning | LZK | Polk | 65 min |
| Feb 26, 1:29 AM CST | Severe Thunderstorm Warning | LZK | Yell | 66 min |
| Feb 26, 2:02 AM CST | Severe Thunderstorm Warning | LZK | Pope | 63 min |
| Feb 26, 2:07 AM CST | Severe Thunderstorm Warning | LZK | Montgomery | 48 min |
| Feb 26, 3:36 AM CST | Severe Thunderstorm Warning | LZK | Cleburne | 49 min |
| Feb 26, 3:49 AM CST | Severe Thunderstorm Warning | LZK | Faulkner, White | 66 min |
| Feb 26, 4:40 AM CST | Severe Thunderstorm Warning | LZK | Pulaski | 50 min |
| Feb 26, 6:32 AM CST | Severe Thunderstorm Warning | LZK | Lonoke | 48 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.